论文发表
当前位置:首页  论文发表

  

已接收论文


1. (with X. Chen, C. T. Kelley), Anderson acceleration for a class of nonsmooth fixed-point problemsSIAM J. Sci. Comput., to appear.

2. (wiht J. Liu)On a class of Hessian type equations on Riemannian manifoldsProc. Amer. Math. Soc., to appear.

3.春晖, Control of the non-geometrically integral reductions, Int. J. Number Theoryto appear.

4.刘春晖, Fibres non réduites d'un schéma arithmétique, Math. Z.to appear. 

5.刘春晖, Counting multiplicities in a hypersurface over finite fieldKyoto J. Mathto appear.

6.赖旭东Sharp estimates of noncommutative Bochner-Riesz means on two-dimensional quantum toriComm. Math. Phys., to appear.

7.隋哲楠 (with W. Sun)Lipschitz Continuous Hypersurfaces with Prescribed Curvature and Asymptotic Boundary in Hyperbolic SpaceInt. Math. Res. Not. IMRN, to appear.

8.王国栋 (with B. Zuo), Energy equality for weak solutions to the 3D MHD equations in a bounded domain, Discrete Contin. Dyn. Syst. Ser. B, to appear.

9.许全华 (with M. Junge), Notes on real interpolation of operator Lp, Acta Math. Sci., to appear.

10.尹智 (with J. Campbell), Finite free convolutions via Weingarten calculus, Random Matrices Theory Appl., to appear. 

11.臧经涛 (with Z. Jiang), Gap between the largest and smallest parts of partitions and Berkovich and Uncu's conjectures, Ramanujan J., to appear.

12.张超 (with N. S. Papageorgiou), Multiple ground state solutions with sign information for double phase robin problems, Israel J. Math., to appear.

13.张超 (with Y. Fang, V. D. Radulescu), Regularity of solutions to degenerate fully nonlinear elliptic equations with variable exponent, Bull. Lond. Math. Soc.to appear.

14.臧经涛 (with Kathy Q. Ji), Unimodality of the Andrews-Garvan-Dyson cranks of partitions, Adv. Math., to appear.


 

已发表论文


15.边伟 (with X. Chen), A smoothing proximal gradient algorithm for nonsmooth convex regression with cardinality penalty, SIAM J. Numer. Anal., 58 (2020), 858-883.

16.崔嫣Estimation and inference of time-varying auto-covariance under complex trend: A difference-based approach, Electronic Journal of Statistics, 15 (2021), 4264-4294.

17.方健 (with T. Aye and Y. Pan), On a population model in discrete periodic habitat. I. Spreading speed and optimal dispersal strategyJ. Differential Equations, 269 (2020), 9653-9679.

18.方健 (with X. Lai and F. Wang), Spatial dynamics of a dengue transmission model in time-space periodic environmentJ. Differential Equations, 269 (2020), 149-175.

19.方健 (with T. Aye and Y. Pan), On a population model in discrete periodic habitat. I. Spreading speed and optimal 

dispersal strategy, J. Differential Equations, 269 (2020), 9653-9679.

20.方健 (with N. Sun), Delayed reaction-diffusion equation with free boundaries, Calc. Var. Partial Differential Equations, 58 (2019), No. 148.

21.方健 (with Y. Pan and J. Wei), Seasonal influence on age-structured invasive species with yearly generation, SIAM J. Appl. Math., 78 (2018), 1842-1862.

22.方健 (with H. Berestycki), Forced waves of the Fisher-KPP equation in a shifting environment, J. Differential Equations

264 (2018), 2157-2183.

23.矫贺明 (with J. Chu), Curvature estimates for a class of Hessian type equations, Calc. Var. Partial Differential Equations

60 (2021), No. 90.

24.侯倩倩 (with T. C. Lin and Z. Wang)On a singularly perturbed semi-linear problem with robin boundary conditionsDiscrete Contin. Dyn. Syst. Ser. B, 26 (2021), The special issue 20 years of DCDS-B''.

25.侯倩倩 (with Z. Wang), Stability of boundary layers for the keller-segel system with singular sensitivity in the half-plane, J. Math. Pures Appl., 130 (2019), 251-287.

26.赖旭东 (with G. Hu, Q. Xue)On the compositions of rough singular integral operatorsJ. Geom. Anal., 31 (2021) , 2742-2765.

27.赖旭东Maximal operator for the higher order Calderón commutatorCanad J. Math., 72 (2020), 1386-1422. 

28.赖旭东Multilinear estimates for Calder'on commutators, Int. Math. Res. Not. IMRN, 2020, 7097-7138.

29.赖旭东 (with Y. Ding), A note on weak type (1,1) estimate for the higher order commutator of Christ-Journ'e type, Anal. Theory Appl., 35 (2019), 268-287.

30.赖旭东 (with Y. Ding), Weak type (1,1) bound criterion for singular integral with rough kernel and its application, 

Trans. Amer. Math. Soc., 371 (2019), 1649-1675.

31.赖旭东 (with Y. Ding), A note on the discrete Fourier restriction problemProc. Amer. Math. Soc., 146 (2018), 3839-3846.

32.赖旭东 (with Y. Ding), On a singular integral of Christ-Journé type with homogeneous kernelCanad. Math. Bull., 61 (2018), 97-113.

33.赖旭东 (with Y. Ding), Weighted weak type (1,1) estimate for Christ-Journé type commutator, Sci. China Math., 61 (2018), 517-534.

34.赖旭东 (with Y. Ding), L1-Dini condition and limiting behavior of weak type estimate for singular integrals, Rev. Mat. Iberoam, 33 (2017), 1267-1284.

35.李祝春,薛小平 (with X. Zhao), Stability in a Hebbian network of Kuramoto oscillators with second-order couplings for binary pattern retrieveSIAM J. Appl. Dyn. Syst., 19 (2020), 1124-1159.

36.李祝春 (with X. Zhao), Synchronization in Kuramoto oscillators for power grids with dynamic voltage, Nonlinearity, 33 (2020), 6624-6661.

37.李祝春 (with S.-Y. Ha and X. Zhang), On the critical exponent of the one-dimensional Cucker-Smale model on a general graph, Math. Models Methods Appl. Sci., 30 (2020), 1653-1703.

38.李祝春 (with Y.-P. Choi), Synchronization of nonuniform Kuramoto oscillators for power grids with general connectivity and dampings, Nonlinearity, 32 (2019), 559-583.

39.李祝春,薛小平 (with X. Zhao), Formation, stability and basin of phase-locking for Kuramoto oscillators bidirectionally coupled in a ring, Netw. Heterog. Media, 15 (2018), 323-337.

40. (with X. Liu, D. Zhang, B. Wu)Superconvergence of the local discontinuous Galerkin method for one dimensional nonlinear convection-diffusion equations, J. Sci. Comput.87 (2021), No39.

41.孟雄 (with X. Liu, D. Zhang, B. Wu)Superconvergence of local discontinuous Galerkin methods with generalized alternating fluxes for 1D linear convection-diffusion equationsSci. China Math., 64 (2021), 1305-1320.

42.孟雄 (with Y. Xu, C. Shu, Q. Zhang),  Superconvergence analysis of the Runge-Kutta discontinuous Galerkin methods for a linear hyperbolic equationJ. Sci. Comput., 84 (2020), No23.

43.孟雄 (with M. Liu, B. Wu)Optimal error estimates of the discontinuous Galerkin method with upwind-biased fluxes for 2D linear variable coefficients hyperbolic equationsJ. Sci. Comput., 83 (2020),  No9.

44.孟雄 (with J. Li, D. Zhang, B. Wu, Q. Zhang)Discontinuous Galerkin methods for nonlinear scalar conservation laws: generalized local Lax-Friedrichs numerical fluxesSIAM J. Numer. Anal., 58 (2020), 1-20.

45.孟雄 (with J. Li, D. Zhang, B. Wu)Analysis of local discontinuous Galerkin methods with generalized numerical fluxes for linearized KdV equationsMath. Comp., 89 (2020), 2085-2111.

46.孟雄 (with J. Li, D. Zhang, B. Wu)Analysis of discontinuous Galerkin methods with upwind-biased fluxes for one dimensional linear hyperbolic equations with degenerate variable coefficientsJ. Sci. Comput., 78 (2019), 1305-1328.

47.Nikita Evseev, Vector-valued Sobolev spaces based on Banach function spacesNonlinear Analysis, 211 (2021), No. 112479.

48.Nikita Evseev (with А. Menovschikov), Sobolev space of functions valued in a monotone Banach familyJ. Math. Anal. Appl., 492 (2020), No124440.

49.隋哲楠Convex hypersurfaces with prescribed scalar curvature and asymptotic boundary in hyperbolic spaceCalc. Var. Partial Differential Equations, 60 (2021), No. 45.   

50.隋哲楠Strictly locally convex hypersurfaces with prescribed curvature and boundary in space forms, Comm. Partial Differential Equations, 45 (2020), 253-283.  

51.王国栋 (with D. Cao), Nonlinear stability of planar vortex patches in an ideal fluidJ. Math. Fluid Mech., 23 (2021), No. 58.

52.王国栋 (with D. Cao, B. Zuo), Existence of steady symmetric vortex patch in a diskJ. Math. Fluid Mech., 23 (2021), No. 20.

53.王国栋 (with D. Cao, J. Wan, W. Zhan), Rotating vortex patches for the planar euler equations in a diskJ. Differential Equations, 275 (2021), 509-532.

54.王国On 2D steady Euler flows with small vorticity near the boundary, J. Differential Equations, 270 (2021), 24-46. 

55.王国栋 (with B. Zuo), On radial symmetry of rotating vortex patches in the diskJ. Math. Anal. Appl., 495 (2021), No. 124695.

56.王国栋 (with D. Cao), Existence of steady multiple vortex patches to the vortex-wave systemPacific J. Math., 308 (2020), 257-279.

57.王国栋 (with B. Zuo), Steady vortex patches near a rotating flow with constant vorticity in a planar bounded domainJ. Math. Anal. Appl., 487 (2020), No. 124012.

58.王国栋 (with D. Cao), A note on steady vortex flows in two dimensionsProc. Amer. Math. Soc., 148 (2020), 1153-1159.

59.王国栋 (with D. Cao, J. Wan), Steady vortex patch with polygonal symmetry for the planar Euler equations in a discNonlinear Anal. Real World Appl., 51 (2020), No. 103008.

60.王国栋 (with D. Cao, W. Zhan), Desingularization of vortices for two-dimensional steady Euler flows via the vorticity methodSIAM J. Math. Anal., 52 (2020), 5363-5388.

61.吴黎明,张朝恩 (with W. Liu), Long-time behaviors of mean-field interacting particle systems related to McKean-Vlasov equations, Comm. Math. Phys.387 (2021), 179-214.

62.王智拓Constructive Renormalization of the 2-dimensional Grosse-Wulkenhaar Model, Annales Henri Poincaré, 19 (2018), 2435-2490.

63.许全华Vector-valued Littlewood-Paley-Stein Theory for Semigroups IIInt. Math. Res. Not. IMRN, 21 (2020), 7769-7791.

64.许全华 (with N. Randrianantoanina, L. Wu), Noncommutative Davis type decompositions and applicationsJ. Lond. Math. Soc.(2), 99 (2019), 97-126.

65.许全华 (with N. Yu, R. Duan), Bounds on the distance between a unital quantum channel and the convex hull of unitary channelsIEEE Trans. Inform. Theory, 63 (2017), 1299-1310.

66.许全华 (with T. Ma, J. L. Torrea), Weighted variation inequalities for differential operators and singular integrals in higher       dimensionsSci. China Math., 60 (2017), 1419-1442.

67.熊枭 (with E. McDonald, F. Sukochev),Quantum differentiability on noncommutative Euclidean spaces, Comm. Math. Phys., 379 (2020), 491-542.

68.熊枭 (with E. McDonald, F. Sukochev), Quantum differentiability on quantum tori, Comm. Math. Phys., 371 (2019), 1231-1260.

69.熊枭 (with R. Xia), Mapping properties of operator-valued pseudo-differential operators, J. Funct. Anal., 277 (2019), 2918-2980.

70.熊枭 (with R. Xia), Operator-valued local Hardy spacesJ. Operator Theory, 277 (2019), 2918-2980.

71.熊枭,许全华,尹智Sobolev, Besov and Triebel-Lizorkin spaces on quantum toriMem. Amer. Math. Soc., 252 (2018), No. 1203.

72.尹智 (with X. Yan, L. Li)Quantum alpha-fdelity of unitary orbitsQuantum Inf.Process, 19 (2020), No. 307

73.尹智 (with X. Yan, L. Li)Approximation of quantum assemblages, Phys. Lett. A, 384 (2020), No. 126082.

74.尹智  (with J. Gu, L. Li), Two simple causal inequalities with multi-settings, Internat. J. Theoret. Phys., 59 (2020), 97-107.

75.尹智 (with B. Collins, P. Zhong), The PPT square conjecture holds generically for some classes of independent states, J. Phys. A: Math. Theor., 51 (2018), No. 425301.

76.尹智 (with A. W. Harrow, M. Horodecki, M. Marcinniak,  A. Rutkowski), Random and free observables saturate the Tsirelson bound for CHSH inequality, Phys. Rev. A, 95 (2017), No. 032101.

77.张超 (with Y. Fang), Gradient Holder regularity for parabolic normalized p(x,t)-Laplace equationJ. Differential Equations, 295 (2021), 211-232.

78.张超 (with M. Ding, S. Zhou), Local boundedness and Holder continuity for the parabolic fractional p-Laplace equationsCalc. Var. Partial Differential Equations, 60 (2021), No38.

79.张超 (with F. Yao, S. Zhou), Gradient estimates for a class of quasilinear elliptic equations with measure dataSci. China Math., 62 (2019), 1719-1730.

80.臧经涛 (with Robert X.J. Hao, Erin Y.Y. Shen), A rank of partitions with overline designated summands, Discrete Math., 344 (2021), No. 112556.

81.臧经涛 (with H. Xiong), On the polynomiality and asymptotics of moments of sizes for random (n,dn±1)-core partitions with distinct parts, Sci. China Math., 64 (2021), 869-886.

82.臧经涛 (with H. Xiong), Monotonicity properties for ranks of overpartitions, J. Number Theory, 209 (2020), 330-346.

83.张毅超 (with Y.-J. Choie and W. Kohnen), Simultaneous nonvanishing of products of L-functions associated to elliptic cusp forms, J. Math. Anal. Appl., 486 (2020), No. 123930.

84.张毅超 (with Y.-J. Choie), Kernels for products of Hilbert L-functions, Math. Z., 295 (2020), 87-99.

85.张毅超Half-integral weight modular forms and modular forms for Weil representationsManuscripta Math., 163 (2020), 507-536.

86.张毅超 (with K. Joshi), Eigenform product identities for Hilbert modular forms, Math. Z., 293 (2019), 1161-1179.

87.张毅超 (with W. Kohnen), On sign changes of Fourier coefficients of modular forms, Res. Number Theory, 4 (2018), No. 1.